# SDR 07FDEA00577

- Difficulty date: February 26, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Aircraft time: 80,201 hours, 33,026 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E INT SIDE FOUND 1 CRACK 1" LONG ON HORIZONTAL RIB AT STA XORS 570.  REPAIRED RIB IAW SRM 57-00-01 FIG 10 SHT 1 VOL 1.  FABRICATED PART IAW DETAIL PART TRAVELER I035526/N00526 AND SRM 57-00-01 VOL 1.
